Multivariate permutation polynomial systems and nonlinear pseudorandom number generators

Alina Ostafe*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

In this paper we study a class of dynamical systems generated by iterations of multivariate permutation polynomial systems which lead to polynomial growth of the degrees of these iterations. Using these estimates and the same techniques studied previously for inversive generators, we bound exponential sums along the orbits of these dynamical systems and show that they admit much stronger estimates "on average" over all initial values v is an element of F(p)(m+1) than in the general case and thus can be of use for pseudorandom number generation. (C) 2009 Elsevier Inc. All rights reserved.

Original languageEnglish
Pages (from-to)144-154
Number of pages11
JournalFinite Fields and their Applications
Volume16
Issue number3
DOIs
Publication statusPublished - May 2010
Externally publishedYes

Keywords

  • Pseudorandom number generators
  • Permutation polynomials
  • Discrepancy
  • EXPONENTIAL-SUMS
  • AVERAGE DISTRIBUTION
  • RECURRING SEQUENCES
  • DYNAMICAL-SYSTEMS

Cite this